# SDR AALA20120321013

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 32,682 hours, 10,273 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR FORWARD TRUNNION SUPPORT FITTING, CORROSION AT THE BORE EDGE OF THE LOWER OUTBOARD SUPPORT FITTING AND BUSHING.  REPLACED BUSHING PER EA B757-57-022344.
